Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


New diarrhea medication?
Jun 29, 2000

Back in May, I recall reading about a new pharmaceutical drug for HIV-related diarrhea. The article discussed the other major med for that being Lomotil, but that Lomotil was not particularly effective with Viracept-related diarrhea. The article went on to describe a NEW medication now available that has been shown to be very effective for Viracept-related diarrhea. I read several journals and cannot find that article and I have several people who need that information as the other therapies do not work for them. Please advise as to the name of this medication. THANKS!

Response from Dr. Henry

Oat bran or calcium supplements sometimes works for Viracept related loose stools. Though I am not sure which other product you are referring to, it might be the Shaman product SB Normal Stool Formula (1-800-987-9920 I believe)which helps some persons with HIV/AIDS related loose stools. Keith Henry, M.D.



Previous
Videx and Diarrhea
Next
Any meds that do not cause the Diarrhea?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement